User Profile
I have PCOS. My gynac had given me Ovuloc Ld tablets for six months for regular cycle. My last pill was on 4 April. I got periods on 10 April. It lasted for 5 days. On 20 April I had spotting. What must be the reason for this? I weighed 66 kgs in Jan and have lost 5kgs till April due to lifestyle changes and diet changes.


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied April 20th, 2018
Infertility Answer A63675
Hello.
Welcome to this forum.
You have completed the dose.Your hormones are back in their own balance and that is the reason you have started getting some unscheduled bleeding. This pill doesn't cure PCOS. lt can only subdue the effect of PCOS temporarily. Do not get depressed. Continue your life-style modification by regular exercise and avoiding junk foods.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Infertility , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.